# SDR ASAA2022120971459

- Difficulty date: December 7, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,921 hours, 17,051 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTN0898
- Condition: Out Of Range
- Location: Nr 1 Engine
- Part time: 439 hours, 130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000 FOUND #1 ENG FAULT 75-10591 THE TBV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT. GROUNDED - YES. TBV RECEPTACLE DP907 OUT-OF LIMITS REF. B737-800 FIM 75-23/802 STEP (4). REMOVED AND REPLACED TRANSIENT BLEED VALVE PER B737-800 AMM 75-23-01.
